# SDR ASAA0210035

- Difficulty date: January 11, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 655496049
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SPLICE STRAP AT BS 360, STRINGER 25R-28R WITH ELONGATED HOLES.  REPAIRED SPLICE STRAP PER EA.  (M)
